How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Nickols M Your Own Question
Dr. Nickols M
Dr. Nickols M, Board Certified Physician
Category: Medical
Satisfied Customers: 535
Experience:  Expert
115571763
Type Your Medical Question Here...
Dr. Nickols M is online now

I had breast cancer grade 4 in my left breast and it spread

This answer was rated:

I had breast cancer grade 4 in my left breast and it spread to my lymph node which I had removed. I have been taking Sertraline 100mg tablets. Last month I was given the all clear and the doctor stopped the medication. Should I have been weaned off of them. Last week I have been very disorientated, forgetful, scared, unable to loook after myself. Away in Cookoo land most of thet
JA: How long have you been using 3rd? Has it helped at all?
Customer: WhT is third I have been taking Sertaline daily for over five years until I got the all clear for cancer
JA: The Doctor will be able to answer that. Have you used anything besides 3rd for this?
Customer: WhT do you mean.
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Doctor should know?
Customer: I have angina, osteoarthritis, hypertension. My medication is Asprin, Atenolol, Omeprazole, Letrozole,Gabapentin,an Autovastatin

Hello, I am Dr. Nickols M. It's a pleasure to me to attend your question. Thank you very much for trust in justanswer.

Dear *****ient, it is a pleasure to attend you at this time, I want to tell you that the symptoms you are experiencing are due to the abrupt suspension of sertraline, remember that sertraline is an antidepressant that is responsible for stabilizing the mood and has an action at the level of the central nervous system which can trigger significant alterations when it is suspended immediately, in fact, this type of medication always has as a recommendation a gradual suspension, decreasing to half the dose the first week, to a quarter of the dose the second week and then the third week a quarter of the dose every day, all the symptoms that you experience are typical of the immediate suspension of the medication, so you could talk to your doctor to establish a gradual decrease in the dose of the medication until the total suspension of the same, I would like you to keep me informed of your health situation, it will be a pleasure for me to assist you and guide you in everything I can.

Dr. Nickols M and 2 other Medical Specialists are ready to help you